# SDR AALA20130911009

- Difficulty date: August 29, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 64,982 hours, 33,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY 1463 CANT FRAME & INBD OF LONGERON 3 RT, FRAME TO SKIN FILLER CRACKED.  INSTALLED INTERNAL & EXTERNAL DOUBLERS IAW EA MD80-53-031349.
